Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Mar 30, 2016, 3:24 AM EDT. It took effect at Mar 31, 2016, 6:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2016, 3:24 AM EDT (07:24 UTC)
- In effect from
- Mar 31, 2016, 6:00 AM EDT
- Expired
- Apr 3, 2016, 12:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
875 WHUS72 KILM 300724 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 324 AM EDT WED MAR 30 2016 AMZ250-252-254-256-302000- /O.NEW.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 324 AM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY NIGHT. * WINDS...SOUTH 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
14 follow-up statements
615 WHUS72 KILM 301911 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC 311 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY NIGHT... AMZ250-252-254-256-310830- /O.CON.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 311 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY NIGHT... * WINDS...SOUTH 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
497 WHUS72 KILM 310212 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1012 PM EDT WED MAR 30 2016 AMZ250-252-254-256-311000- /O.CON.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1012 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY NIGHT... * WINDS...SOUTH 10 TO 20 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
348 WHUS72 KILM 310739 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 339 AM EDT THU MAR 31 2016 AMZ254-310845- /O.CAN.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/ COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 339 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ256-312000- /O.EXT.KILM.SC.Y.0022.160331T1000Z-160401T2200Z/ COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 339 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS...SOUTH 10 TO 20 KT. * SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-312000- /O.CON.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 339 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... * WINDS...SOUTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
383 WHUS72 KILM 311515 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1115 AM EDT THU MAR 31 2016 AMZ256-312000- /O.CON.KILM.SC.Y.0022.000000T0000Z-160401T2200Z/ COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1115 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS...SOUTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-312000- /O.CON.KILM.SC.Y.0022.000000T0000Z-160402T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1115 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... * WINDS...SOUTH 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
876 WHUS72 KILM 311929 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 329 PM EDT THU MAR 31 2016 AMZ254-010300- /O.EXB.KILM.SC.Y.0022.000000T0000Z-160402T1000Z/ COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 329 PM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * WINDS...SOUTH TO SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-256-010300- /O.EXT.KILM.SC.Y.0022.000000T0000Z-160402T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 329 PM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...SOUTH TO SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
847 WHUS72 KILM 010726 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 326 AM EDT FRI APR 1 2016 AMZ250-252-254-256-012000- /O.EXT.KILM.SC.Y.0022.000000T0000Z-160402T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 326 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
866 WHUS72 KILM 011438 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1038 AM EDT FRI APR 1 2016 AMZ250-252-254-256-012000- /O.CON.KILM.SC.Y.0022.000000T0000Z-160402T2200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1038 AM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS72 KILM 011919 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 319 PM EDT FRI APR 1 2016 AMZ250-252-254-256-020300- /O.EXT.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 319 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KT...BECOMING WEST SATURDAY AFTERNOON AND THEN NORTHWEST SATURDAY NIGHT * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
382 WHUS72 KILM 020210 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1010 PM EDT FRI APR 1 2016 AMZ250-252-254-256-021200- /O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1010 PM EDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KT...BECOMING WEST SATURDAY AFTERNOON AND THEN NORTHWEST SATURDAY NIGHT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS72 KILM 020714 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 314 AM EDT SAT APR 2 2016 AMZ250-252-254-256-022000- /O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 314 AM EDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...SOUTH 15 TO 25 KT...BECOMING NORTHWEST. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
811 WHUS72 KILM 021836 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 236 PM EDT SAT APR 2 2016 ...ELEVATED WINDS AND SEAS WILL PREVAIL THROUGH EARLY SUNDAY... AMZ250-252-254-256-030400- /O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 236 PM EDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS...WEST 20 TO 30 KT. * SEAS...4 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
463 WHUS72 KILM 030245 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1045 PM EDT SAT APR 2 2016 AMZ250-252-254-256-031000- /O.EXT.KILM.SC.Y.0022.000000T0000Z-160403T1600Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1045 PM EDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS...WEST 20 TO 30 KT...VEERING TO THE NORTHWEST 20 TO 30 KT BY DAYBREAK SUNDAY...AND CONTINUING THROUGH LATE MORNING SUNDAY. * SEAS...3 TO 7 FEET...HIGHEST OUTER WATERS OFF CAPE FEAR. DOMINATING PERIODS OF 6 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && DOUGH $$
324 WHUS72 KILM 030747 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 347 AM EDT SUN APR 3 2016 AMZ250-252-254-256-031600- /O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1600Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 347 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
917 WHUS72 KILM 031548 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1148 AM EDT SUN APR 3 2016 AMZ250-252-254-256-031700- /O.EXP.KILM.SC.Y.0022.000000T0000Z-160403T1600Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1148 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 3:24 AM EDT, 0 minutes earlier.
Area forecast discussion, Mar 30, 3:24 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
324 AM EDT WED MAR 30 2016
.SYNOPSIS...
COOL AND DRY HIGH PRESSURE SETTLING OVER THE CAROLINAS TONIGHT
WILL MOVE OFFSHORE WEDNESDAY WITH WARMER WEATHER TO FOLLOW.
SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT LATE
THURSDAY INTO FRIDAY. THE SLOW MOVING FRONT IS FINALLY EXPECTED TO
MOVE THROUGH THE AREA FRIDAY NIGHT OR EARLY SATURDAY. COOLER AND
DRIER HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT OVER THE
WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM WEDNESDAY...COOL AND DRY HIGH PRESSURE CENTERED OVER
WESTERN LAKE ERIE EARLY THIS MORNING DROPS RAPIDLY SE AND OFFSHORE
THE DELMARVA PENINSULA BY EARLY AFTERNOON AND THEN FURTHER OUT
OVER THE WESTERN ATLANTIC THROUGH THE REST OF THE NEAR TERM. A DRY
AND STABLE COLUMN WILL MAKE FOR AMPLE SUN TODAY ALTHOUGH MODEL
SOUNDINGS SHOW CIRRUS MOVING IN OVERNIGHT AS THE UPPER RIDGE AXIS
PASSES OFFSHORE. WE WILL HAVE ANOTHER DAY WITH TEMPERATURES NEAR
CLIMO...WITH HIGHS IN THE LOWER TO MID 70S EXCEPT COOLER NEAR THE
COAST. RETURN FLOW TONIGHT WILL KEEP LOWS ELEVATED IN THE MID 50S.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...PRECIPITATION CHANCES INCREASE AS A
FRONTAL SYSTEM DESCENDS UPON THE EASTERN CAROLINAS. THERE IS
SIGNIFICANT MODEL DIVERGENCE REGARDING THE SPEED AND MOISTURE
PROFILES OF THE FRONT SO HAVE GONE WITH A BLEND OF GUIDANCE GIVEN
THE UNCERTAINTY INVOLVED. THIS APPROACH HAS THE FRONT LINED UP
ALONG THE APPALACHIANS FRIDAY MORNING AND MOMENTARILY STALLED
ALONG THE COAST BY AROUND DAYBREAK ON SATURDAY. SOUTHERLY PRE-
FRONTAL FLOW WILL KEEP TEMPERATURES ELEVATED IN THE MID TO UPPER
70S BOTH DAYS. MODEL PROFILES SHOW THAT FRIDAY LOOKS TO BE A
STRAIGHT-UP OVERCAST DAY AND FEEL COMFORTABLE WITH LIKELY POPS
THEN DESPITE UNCERTAINTY IN TIMING OF FRONT. INCREASING
INSTABILITY...AMPLE MOISTURE AND LIFT ASSOCIATED WITH THE FRONT
MAKES AT LEAST ISOLATED THUNDER A GOOD BET...ESPECIALLY FRIDAY.
THE HPC OUTLOOK HAS MUCH OF OUR AREA AWAY FROM THE COAST
HIGHLIGHTED IN A MARGINAL RISK AREA FOR SEVERE THUNDERSTORMS ON
FRIDAY...WITH THURSDAY BEING IN MAINLY A GENERAL THUNDER RISK.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 300 AM WEDNESDAY...WHILE GUIDANCE CONTINUES TO BE IN A BIT
OF A DISAGREEMENT REGARDING A COLD FRONT INTO THE FIRST PART OF
THE EXTENDED PERIOD...BOTH TEMPORALLY AND SPATIALLY...HAVE DECIDED
TO TAKE A BLEND OF THE GUIDANCE ATTM. ANTICIPATE A STALLED COLD
FRONT ROUGHLY WITHIN THE FORECAST AREA EARLY SATURDAY MORNING TO
BRING ISOLATED TO SCATTERED SHOWERS TO THE AREA. AS THIS FRONT
EXITS THE THE AREA DURING THE MORNING/EARLY AFTERNOON HOURS
...EXPECT RAIN CHANCES TO QUICKLY DIMINISH AND A GRADUAL CLEARING
OF CLOUD COVER THROUGH THE REST OF THE DAY. EXPECT HIGH
TEMPERATURES AROUND 70 DEGREES. SUNDAY INTO MONDAY...WEAK HIGH
PRESSURE BUILDS INTO THE REGION ALLOWING FOR FAIRLY QUIET
CONDITIONS TO PREVAIL WITH HIGHS IN THE UPPER 60S AND OVERNIGHT
LOWS IN THE MID TO UPPER 40S. GUIDANCE ILLUSTRATES THE POTENTIAL
OF ANOTHER SYSTEM ON TUESDAY...HOWEVER GIVEN THE AMOUNT OF
AVAILABLE MOISTURE HAVE OPTED FOR FAIRLY LOW POPS TUESDAY AND
TUESDAY NIGHT...WITH MAINLY INCREASING CLOUD COVER FOR THE DAY.
QUIET CONDITIONS RETURN GOING INTO THE MIDDLE OF NEXT WEEK WITH
FEW/SCT CLOUD COVER AND HIGH TEMPERATURES IN THE LOW TO MID 60S.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...VFR THROUGH THE PERIOD. SOME BROKEN CIRRUS OVERNIGHT FROM
A CONVECTIVE COMPLEX OFF THE COAST OF FLORIDA...OTHERWISE CLOUD FREE.
HIGH PRESSURE CENTERED TO OUR NORTH WILL CONTINUE TO MOVE
SOUTHEASTWARD AND THE CENTER WILL BE OFF THE DELMARVA COAST BY
WEDNESDAY AFTERNOON. A SOUTHEAST GRADIENT WILL COINCIDE WITH THE
RESULTANT TOMORROW AFTERNOON WITH A COOL OCEAN BREEZE.
EXTENDED OUTLOOK...VFR THROUGH THURSDAY MORNING. MVFR
SHOWERS AND CEILINGS POSSIBLE LATE THURSDAY AND FRIDAY. FRIDAY MAY
INCLUDE THUNDERSTORMS AS WELL. SATURDAY WILL SEE RETURN OF VFR
CONDITIONS....CONTINUING THROUGH SUNDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM WEDNESDAY...HIGH PRESSURE CENTERED OVER WESTERN LAKE
ERIE EARLY THIS MORNING DROPS RAPIDLY SE AND OFFSHORE THE DELMARVA
PENINSULA BY EARLY AFTERNOON AND THEN FURTHER OUT OVER THE WESTERN
ATLANTIC THROUGH THE REST OF THE NEAR TERM. EASTERLY WINDS OF 10
TO 15 KTS WILL VEER TO THE SE OVERNIGHT. SEAS OF 2 TO 4 FT TODAY
WILL GRADUALLY BUILD TO 3 TO 5 FT OVERNIGHT.
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...A SMALL CRAFT ADVISORY WILL BE IN EFFECT
THROUGH MUCH OF THE THE SHORT TERM AS INCREASING S TO SW WINDS
BUILD SEAS UP INTO THE 4 TO 6 FT RANGE. IN ADDITION TO HIGH
SEAS...THUNDERSTORMS OVER THE WATERS WILL BE POSSIBLE FOR BOTH
DAYS.
LONG TERM /SATURDAY THROUGH SUNDAY/...
AS OF 300 AM WEDNESDAY...A COLD FRONT STALLS NEAR THE AREA EARLY
SATURDAY BEFORE PUSHING FURTHER AWAY FROM THE AREA...ALLOWING FOR
HIGH PRESSURE TO BUILD IN. SEAS WILL BEGIN TO DECREASE FROM 4 TO 5
FT IN THE EARLY MORNING HOURS TO 2 TO 4 FT BY THE AFTERNOON HOURS.
EXPECT 2 TO 4 FT THROUGH INTO SUNDAY...WITH AN OCCASIONAL 5 FTER
POSSIBLE IN THE OUTER-MOST WATERS. WEST-SOUTHWEST WINDS 10 TO 12 KTS
ON SATURDAY WILL VEER...BECOMING NORTHWEST INTO SUNDAY WITH WINDS
ROUGHLY AROUND 10 TO 12 KTS. OCCASIONAL HIGHER GUSTS 18 TO 20 KTS
ARE POSSIBLE...MAINLY ON SUNDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY
NIGHT FOR AMZ250-252-254-256.
&&
SYNOPSIS...RGZ
NEAR TERM...REK
SHORT TERM...REK
LONG TERM...SGL
AVIATION...REK/DL
MARINE...REK/SGLHazardous weather outlook, Mar 30, 3:23 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 323 AM EDT WED MAR 30 2016 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-310730- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 323 AM EDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-310730- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 323 AM EDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.